GRANDPA VIV R U THERE

3 Replies
Carrie - April 28

Hello all. Ok, here is my situation. I am on the patch...I had side effects like nausea my 1st and 2nd month but then they all went away. It's been about 5-6 months now. Last month I had a ton a preg. signs. I had the extreme nausea, light headed, white discharge, shortness of breath...ok well then I got my period the night of April 14. (it usually comes April 13 during the day) Ok, but I got it. It was pretty normal. But even a little during and after, the symtoms were still there (and that was my week off of the patch) So now I am still experiencing nausea, light headed, and shortness of breath. People have said that I could still be pg. But that's were some have said to take a test (and I did and it was neg)but I called the health department and they said it won't show up on a test since I just had my period. Someone please help me...I am soo tired all the time I can't even get out of bed and all I want to do is be in my bed sleeping. I don't knwo what to do. I am 21 years old and looking for any advice you can give me!! (Sorry it's soo long)

 

Just wondering - April 28

Did you take a blood test? Did the health department tell you it would show up?

 

Carrie - April 28

No I have not taken a blood test yet. I think I am going to try to go in within the next couple of days to get one taken. I guess I am just hoping it is really nothing, but even if I'm not pg, I should still go in and see why I am soo tired all of the time. Thank you for responding!!

 

Grandpa Viv - April 28

Go to the patch manufacturer's web site and read up on all the side effects. It is more likely you are suffering from side effects than pregnancy. Take a test any time you think you might be 3 weeks or more past getting pregnant, period or not.

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?